Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Under treatment for herpes zodex. Diagnosed with Sinus Bradycardia. Further?

I was under treatment for herpes zodex for about a month. After having medicines for a month, I did not feel well and on checking BP, it was found that my BP was 120/80 but Pulse Rate was 53. I was sent for ECG and it confirmed my Pulse Rate at 49 with the diagnosis as Sinus Bradycardia . I was to know what the medicine, especially homoeopathic, for Sinus Bradycardia is. My age is 57 years. - Thanks - yp
Asked On : Fri, 28 Sep 2012
Answers:  1 Views:  134
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Infectious Diseases Specialist 's  Response
Hi there,
Welcome to HCM.
What treatment have you been taking for herpes zoster? Usually antiviral drugs like acyclovir are prescribed for this infection. The side effects of acyclovir includes either slowing of pulse rate or increase in pulse rate. These effects differ in different patients. I suggest you get in touch with a cardiologist for therapy. Thanks.
Answered: Thu, 26 Sep 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor